# SDR AMTA200600542

- Difficulty date: September 4, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N530AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING ROW 28-30 INOPERATIVE.  RECONNECTED LIGHT AT ROW 28, OPS CHECK GOOD.  (M)
